# SDR CHQ200700063

- Difficulty date: October 19, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N639BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7313
- Aircraft time: 18,136 hours, 15,752 cycles
- Engine: Ge CF343B1
- Engine time: 17,931 hours, 15,347 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

TUL TO IAH - A STANDARD CHAUTAUQUA TAKEOFF WAS MADE OUT OF TUL.  AT V2+20 FLAPS WERE SELECTED UP.  IMMEDIATELY AFTER MOVING THE FLAP LEVER TO ZERO DEGREES THE FLIGHT CREW RECEIVED A MASTER CAUTION FLAPS FAIL MESSAGE.  FIRST OFFICER CONTINUED TO FLY THE AIRCRAFT WHILE THE CAPTAIN RAN THE APPROPRIATE QRH CHECKLISTS.  THE CREW STAYED AT 3500AGL AND INFORMED ATC THAT THEY WOULD BE RETURNING TO TUL.  CREW RECEIVED VECTORS FOR THE LONGEST RUNWAY, THE PASSENGERS AND FLIGHT ATTENDANT WERE BRIEFED ON THE SITUATION.  ATC WAS ALSO NOTIFIED TO HAVE EMERGENCY VEHICLES STANDING BY.  THE AIRCRAFT MADE AN UNEVENTFUL LANDING AND WAS TURNED OVER TO MAINTENANCE. MAINTENANCE RESET FLAP SYSTEM WITH NO FIX, THEN RERACKED FECU AND THEN THE FLAP SYSTEM OPERATED NORMALLY.  THE AIRCRAFT WAS THEN RETURNED TO SERVICE.
